Did anyone experience or worried about when you stop taking it Possible seizures if you stop taking Qsymia too fast. This kind of makes me scared
When it is time to stop taking Qsymia, your doctor will wean you off slowly. When you first start taking it, you step up the dosage gradually and you will step down the dosage when you are ready to stop taking it. I was weaned off and my doctor wanted me to go down in dosage every month, which would have taken 4 months, but that was too long for me (I experienced hair loss from Qsymia and needed to stop taking it sooner rather than later). I stepped down a dose every week and I did not experience seizures but I did experience headaches for a few days. Nothing too severe, though.
- Qsymia Information for Consumers
- Qsymia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Qsymia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Sep 2014 • 1 answer
I have been taking Qsymia for about 8 weeks and I have lost 15 pounds. But I have hit a plateau. Has
Updated 22 Feb 2013 • 1 answer
Updated 1 Nov 2013 • 2 answers
Updated 15 May 2014 • 1 answer
Updated 2 Mar 2017 • 2 answers